Thank You

Your review submission was received.

[X] Close
MedshopExpress

Tylenol Acetaminophen Extended Release, 650 mg, Caplets - 250ea
Shop By Brand
Mailing List
Poll


Tylenol Acetaminophen Extended Release, 650 mg, Caplets - 250ea

Print


AvailabilityLimited Availability
Product Code051437
Price
$18.03
Quantity


  • About this product
  • Reviews
Description
Recommended the most by doctors and used the most by hospitals.

TITLE: Tylenol Acetaminophen Extended Release, 650 mg, Caplets - 250ea

Pain Reliever. For the temporary relief of minor arthritis pain. Capsule-shaped tablets. What



Manufacturer: MCNEIL CONSU
Upc: 30045083825

Directions
Do not take more than directed (see overdose warning). Adults: Take 2 caplets every 8 hours with water. Swallow whole - do not crush, chew or dissolve. Do not take more than 6 caplets in 24 hours. Do not use for more than 10 days unless directed by a doctor. Under 18 Years of Age: Ask a doctor. Store at 20-25 degrees C (68-77 degrees F). Avoid excessive heat at 40 degrees C (104 degrees F).

Ingredients
Active Ingredient (in each Caplet): Acetaminophen (650 mg). Inactive Ingredients: Corn Starch, Hydroxyethyl Cellulose, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Povidone, Powdered Cellulose, Pregelatinized Starch, Sodium Starch Glycolate, Titanium Dioxide, Triacetin.

Warnings
Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use with any other product containing acetaminophen. Stop use and ask a doctor if new symptoms occur; redness or swelling is present; pain gets worse or lasts for more than 10 days. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose Warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Do not use if carton is opened or neck wrap or foil inner seal imprinted with Safety Seal is broken.

Overall Rating for Tylenol Acetaminophen Extended Release, 650 mg, Caplets - 250ea
(no reviews)Be the first to rate and review this item

Tylenol Acetaminophen Extended Release, 650 mg, Caplets - 250ea
$18.03












Most
Searched
For WomenFor MenFor Baby


Top 5 Health News

1

More than 3 million enrolled in ObamaCare

2

Some states deny family policies for same-sex couples, despite Federal rules

3

Healthcare workers report highest stress levels

4

NBA legend Magic Johnson encourages kids to stay active

5

The debate over annual mammogram screenings continues this week as new data from a long-term study come under fire

Company Info Customer Service Privacy Policy Terms of Use Shipping Policy Testimonials Corporate Accounts Become an affiliate Link to Us Site Map © MedShopExpress